CSN Login
Members Online: 12

GBM - new symptom severe blistering rash

stonybrook66
Posts: 8
Joined: Apr 2011

Wanted to know if anyone else out there with a loved one with GBM has experienced a severe blistering rash with yellowish pus on upper torso and back. Dad has been through his first round of treatments with chemo and radiation, and is about to begin the next phase of chemo Temodor, 5 days on, 23 days off. Still waiting for the doctors to schedule next C-Scan to see if any changes in tumor. Issues with steroids, was weaned off and had to be put back on.. also has developed diabetic issues from steroids and is on insulin 2 x per day.

4theloveofmysis's picture
4theloveofmysis
Posts: 248
Joined: Apr 2011

what are the doctors saying about the rash.Has it turned into a staph infection? Its common for the blood sugars to go up with steriods, it should go down again when they lower the dose or discontinue it. We have not got off the decadron yet either. She is down to 4 mg a day. She tried to get her weaned of a few weeks ago but that didnt work.
When did he complete the radiation? I think the doctor did my sister MRI a little early 26 days after radiation stopped. The five day temador is suppose to start Monday if the platlet stay up.
Hope the rash gets better.

MAJW
Posts: 2515
Joined: May 2009

His physician....if the rash is on one side of his body it could be shingles...but he needs to be seen to determine what it is and what's causing it...

Wishing all of you the best.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network